# SDR REXA2024040200326

- Difficulty date: March 17, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ANGLE MOUNTING HAS HEAVY CORROSION.   REMOVED ANGLE MOUNTING (P/N:SH670-31996-3) IAW CRJ900 SRM 51-21-06-001-001-A01. INSTALLED ANGLE LOWER SILL (P/N:SH670-31986-1) IAW CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01. LOCATED AND DRILLED NEW ANGLE MOUNTING IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED ANGLE MOUNTING (P/N:SH670-31996-3) IAW CRJ900 SRM 51-21-06-001-001-A01. FILLET SEALED AND RESTORE FINISH REPAIR AREA IAW CRJ 900 SRM 51-26-00-001-001-A01 AND SRM 51-23-00-001-001-A01
